Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 1:23 AM CDT for 4 counties in Texas. It was in force for 51 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 1:23 AM CDT (06:23 UTC)
- Expired
- Apr 11, 2011, 2:14 AM CDT
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Hill County, TX, Johnson County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 1:23 AM CDT | TSTM WND DMG | Alvarado, TX | STRAIGHT LINE WINDS RESULTED IN THE COLLAPSE OF A WALL OF THE MEDICINE CHEST PHARMACY NEAR NORTH CUMMINGS DR AND HIGHWAY 67. SIGN AND POWER POLE DAMAGE WAS ALSO NOTED IN THE SAME AREA. |
| Apr 11, 1:26 AM CDT | TSTM WND DMG | 8 Se Cleburne, TX | 67 MPH WINDS AND POWER OUTAGES IN SAND |
| Apr 11, 1:30 AM CDT | TSTM WND DMG | 2 Nnw Venus, TX | TWO MOBILE HOMES AND AND ONE SINGLE FAMILY HOME WITH ROOF DAMAGE. |
| Apr 11, 1:30 AM CDT | TSTM WND DMG | Grandview, TX | SEVERAL 1 FOOT DIAMETER TREES WERE DOWN...WOODEN PLAYGROUND WAS TURNED OVER AND LOTS OF DEBRIS ON THE GROUND. |
| Apr 11, 1:32 AM CDT | TSTM WND DMG | 3 Sse Venus, TX | TWO MOBILE HOMES DAMAGE AND 3 SINGLE FAMILY RESIDENCES SUSTAINED ROOF DAMAGE. |
| Apr 11, 1:35 AM CDT | TSTM WND DMG | 4 Ne Alvarado, TX | 6-12 INCH DIAMETER LIMBS DOWN NEAR FM 2738 AND HWY 67 |
| Apr 11, 1:36 AM CDT | TSTM WND GST 82 | Alvarado, TX | ALVARADO - MEASURED FROM SCHOOL SITE |
| Apr 11, 1:39 AM CDT | TSTM WND DMG | 6 Ssw Midlothian, TX | BROKEN GLASS DUE TO ESTIMATED 65 MPH WINDS |
| Apr 11, 1:43 AM CDT | TSTM WND GST 80 | Waxahachie, TX | WAXAHACHIE |
| Apr 11, 1:48 AM CDT | TSTM WND DMG | 2 N Waxahachie, TX | DAMAGE TO COMFORT SUITES ON US 287 AND EAST OF I35...NORTH OF WAXAHACHIE. TIME ESTIMATED FROM RADAR |
| Apr 11, 1:50 AM CDT | TSTM WND DMG | 4 W Waxahachie, TX | 1FT DIAMETER TREE LEANING ON HOUSE AND 2FT DIAMETER TREE BLOCKING FM 875...JUST WEST OF LONE ELM. |
| Apr 11, 1:51 AM CDT | TSTM WND GST 90 | 5 N Waxahachie, TX | POSSIBLE TORNADO ACCORDING TO SPOTTER |
| Apr 11, 1:57 AM CDT | TSTM WND GST 61 | 5 Nw Waxahachie, TX | MEASURED AT KJWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 10, 11:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
667
WUUS54 KFWD 110623
SVRFWD
TXC139-217-251-349-110730-
/O.NEW.KFWD.SV.W.0047.110411T0623Z-110411T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
123 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
HILL COUNTY IN NORTH CENTRAL TEXAS...
EASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ALVARADO
TO 3 MILES NORTHEAST OF ITASCA TO 7 MILES SOUTHWEST OF HILLSBORO...
AND MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAYPEARL AND CARL'S CORNER AROUND 130 AM
MIDLOTHIAN...ITALY AND BYNUM AROUND 135 AM
OVILLA AND WAXAHACHIE AROUND 140 AM
RED OAK AND OAK LEAF AROUND 145 AM
PALMER AROUND 150 AM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 358 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 36...
I-35E BETWEEN MILE MARKERS 1 AND 41...
I-45 BETWEEN MILE MARKERS 216 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR
EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 500 AM MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3198 9612 3190 9629 3188 9700 3190 9730
3256 9731 3255 9654 3253 9650 3248 9650
3241 9644 3236 9645 3231 9630 3226 9628
3221 9618 3221 9616 3218 9617 3216 9612
TIME...MOT...LOC 0623Z 267DEG 53KT 3251 9719 3220 9710
3194 9720
$$
85/NH3 follow-up statements
995
WWUS54 KFWD 110641
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 AM CDT MON APR 11 2011
TXC139-217-251-349-110730-
/O.CON.KFWD.SV.W.0047.000000T0000Z-110411T0730Z/
JOHNSON TX-ELLIS TX-NAVARRO TX-HILL TX-
141 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN HILL...NAVARRO...ELLIS AND NORTHEASTERN JOHNSON
COUNTIES...
AT 141 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF OVILLA TO
ITALY TO BYNUM...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PALMER...GARRETT...ENNIS AND DAWSON AROUND 150 AM CDT...
FERRIS...EMHOUSE AND ALMA AROUND 155 AM CDT...
RICE AND OAK VALLEY AROUND 200 AM CDT...
RETREAT AROUND 205 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 365 AND 369...
I-35W NEAR MILE MARKER 1...
I-35E BETWEEN MILE MARKERS 1 AND 41...
I-45 BETWEEN MILE MARKERS 215 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3198 9612 3190 9629 3188 9700 3198 9712
3224 9705 3255 9722 3255 9654 3253 9650
3248 9650 3241 9644 3236 9645 3230 9630
3226 9628 3221 9617 3218 9617 3216 9612
TIME...MOT...LOC 0641Z 267DEG 53KT 3252 9687 3221 9679
3195 9689
$$226
WWUS54 KFWD 110651
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT MON APR 11 2011
TXC217-251-110701-
/O.CAN.KFWD.SV.W.0047.000000T0000Z-110411T0730Z/
JOHNSON TX-HILL TX-
151 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILL AND NORTHEASTERN
JOHNSON COUNTIES IS CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 365 AND 369...
I-35E BETWEEN MILE MARKERS 1 AND 8.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
CDT MONDAY MORNING FOR NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3210 9681 3213 9698 3236 9696 3255 9702
3255 9654 3253 9650 3247 9650 3241 9644
3235 9644 3230 9630 3226 9628 3221 9617
3218 9617 3216 9612 3211 9612
TIME...MOT...LOC 0651Z 267DEG 53KT 3252 9669 3221 9662
3195 9672
$$
TXC139-349-110730-
/O.CON.KFWD.SV.W.0047.000000T0000Z-110411T0730Z/
ELLIS TX-NAVARRO TX-
151 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHERN NAVARRO AND ELLIS COUNTIES...
AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PECAN HILL TO 4 MILES SOUTH OF
BARDWELL TO 17 MILES SOUTH OF ITALY...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RICE AROUND 200 AM CDT...
POWELL AROUND 210 AM CDT...
KERENS AND GOODLOW AROUND 215 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 10 AND 41...
I-45 BETWEEN MILE MARKERS 232 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
CDT MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3210 9681 3213 9698 3236 9696 3255 9702
3255 9654 3253 9650 3247 9650 3241 9644
3235 9644 3230 9630 3226 9628 3221 9617
3218 9617 3216 9612 3211 9612
TIME...MOT...LOC 0651Z 267DEG 53KT 3252 9669 3221 9662
3195 9672
$$030
WWUS54 KFWD 110714
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 AM CDT MON APR 11 2011
TXC139-349-110724-
/O.CAN.KFWD.SV.W.0047.000000T0000Z-110411T0730Z/
ELLIS TX-NAVARRO TX-
214 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NAVARRO AND ELLIS
COUNTIES IS CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 9 AND 41...
I-45 BETWEEN MILE MARKERS 232 AND 266.
AT 214 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3210 9681 3213 9698 3236 9696 3255 9702
3255 9654 3253 9650 3247 9650 3241 9644
3235 9644 3230 9630 3226 9628 3221 9617
3218 9617 3216 9612 3211 9612
TIME...MOT...LOC 0714Z 267DEG 53KT 3253 9629 3222 9622
3196 9632
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:32 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 10, 11:32 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1132 PM CDT SUN APR 10 2011 .UPDATE... THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT HOURS. 58 && .PREV UPDATE... .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLECTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 80 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 70 20 0 0 0 DENTON, TX 55 78 43 81 52 / 80 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 80 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 80 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 60 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 90 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /58
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1159 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1159 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE. TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST OF THE SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 11, 12:38 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST HAMILTON 31.70N 98.12W
04/11/2011 M64 MPH HAMILTON TX ASOSLocal storm report, Apr 11, 12:44 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL PROSPER 33.23N 96.82W
04/11/2011 E1.75 INCH COLLIN TX AMATEUR RADIO
PROSPERLocal storm report, Apr 11, 12:58 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST 3 NNE CRANFILLS GAP 31.81N 97.81W
04/11/2011 E80 MPH BOSQUE TX TRAINED SPOTTER
80 MPH WINDS WITH NUMEROUS POWER POLES DOWNLocal storm report, Apr 11, 1:02 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND DMG CRANFILLS GAP 31.77N 97.83W
04/11/2011 HAMILTON TX BROADCAST MEDIA
GLASS BROKEN AT A BANKLocal storm report, Apr 11, 1:16 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 4 NE LITTLE ELM 33.19N 96.92W
04/11/2011 M1.50 INCH DENTON TX PUBLIC
3/4 MILE NORTH OF HWY 380 AND PALOMA CREEK BLVD.Local storm report, Apr 11, 1:18 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 4 NE LITTLE ELM 33.19N 96.92W
04/11/2011 DENTON TX PUBLIC
ROOF/STRUCTURAL DMG 3/4 MILE NORTH OF HWY 380 AND PALOMA
CREEK BLVD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 44 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 35 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 68 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 62 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.